MathSciNet Relay Station
MathSciNet bibliographic data
MR710099 (85b:57035) 57R40 (57N10)
Gilmer, Patrick M.; Livingston, Charles On embedding $3$-manifolds in $4$-space. Topology 22 (1983), no. 3, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement